# SDR 01FDEA00076

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 1,995 hours, 967 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, RECEIVED ECAM WARNING NR 2 ENG REVERSER PRESSURIZED.  AC RELEASED FOR SERVICE PER MEL 78-1.
